# SDR 20000516AP004

- Difficulty date: March 23, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N831CA
- Make and model: Beech 1900D
- Aircraft serial: UE20
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 311849603
- Part serial: 2457416
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LOUD NOISE ON TAKEOFF ROLL FROM LEFT ENGINE.  MAXIMUM PROP RPM 1500 RPM.  REMOVED AND REPLACED LEFT PROP GOVERNOR.  SYSTEM GROUND AND FLIGHT CHECK SATISFACTORY.  (M)
